Asymptotic Variance of Test Statistics in the ML and QML Frameworks

Anil K. Bera, Osman Doğan*, Süleyman Taşpınar

*Bu çalışma için yazışmadan sorumlu yazar

Araştırma sonucu: ???type-name???Makalebilirkişi

3 Atıf (Scopus)

Özet

In this study, we consider the test statistics that can be written as the sample average of data and derive their limiting distributions under the maximum likelihood (ML) and the quasi-maximum likelihood (QML) frameworks. We first generalize the asymptotic variance formula suggested in Pierce (Ann Stat 10(2):475–478, 1982) in the ML framework and illustrate its applications through some well-known test statistics: (1) the skewness statistic, (2) the kurtosis statistic, (3) the Cox statistic, (4) the information matrix test statistic, and (5) the Durbin’s h-statistic. We next provide a similar result in the QML setting and illustrate its applications by providing two examples. Illustrations show the simplicity and the effectiveness of our results for the asymptotic variance of test statistics, and therefore, they are recommended for practical applications.

Orijinal dilİngilizce
Makale numarası2
DergiJournal of Statistical Theory and Practice
Hacim15
Basın numarası1
DOI'lar
Yayın durumuYayınlandı - 1 Mar 2021
Harici olarak yayınlandıEvet

Bibliyografik not

Publisher Copyright:
© 2020, Grace Scientific Publishing.

Parmak izi

Asymptotic Variance of Test Statistics in the ML and QML Frameworks' araştırma başlıklarına git. Birlikte benzersiz bir parmak izi oluştururlar.

Alıntı Yap